MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE
Model Number 860335
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Application Program Problem (2880)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the monitoring screen went blank after shocking the patient.
 
Event or Problem Description
The customer reported that the monitoring screen went blank after shocking (defibrillating) a patient.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Subsequent information received from the customer indicated that, the procedure being performed was a tee/cardioversion (transesophageal echocardiogram (tee) with cardioversion) done in pre/post room 4 on (b)(6) 2021.For this case, end users had "split" the screen, with charting on one half of the screen and hemo (monitoring) on the other.According to the customer, there was no patient harm, but the patient was sedated, and there was a delay in monitoring while the device was rebooted.A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to the fse, he was unable to confirm the customer's reported problem during his evaluation.The device passed all functional testing and was returned to service.A search in salesforce found no further related calls.We are considering this to be a malfunction of cause unknown.The device remains in use at the customer's facility.Subsequent to the receipt of this complaint, an issue impact assessment (iia-2975-2022-511) was submitted for the issue reported.Any additional investigation or action taken will be documented in the respective record.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12753672
Report Number1218950-2021-11070
Device Sequence Number1442616
Product Code MHX
UDI-Device Identifier00884838084919
UDI-Public00884838084919
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860335
Device Catalogue Number860335
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight97 KG